MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000370338

Медицинская библиотека · Psychotherapy and psychosomatics · 2015

Withdrawal Symptoms after Selective Serotonin Reuptake Inhibitor Discontinuation: A Systematic Review.

Fava Giovanni A, Gatti Alessia, Belaise Carlotta, Guidi Jenny, Offidani Emanuela

СтатьяПеревод в очереди

Аннотация

Background

Selective serotonin reuptake inhibitors (SSRI) are widely used in medical practice. They have been associated with a broad range of symptoms, whose clinical meaning has not been fully appreciated.

Methods

The PRISMA guidelines were followed to conduct a systematic review of the literature. Titles, abstracts, and topics were searched using the following terms: 'withdrawal symptoms' OR 'withdrawal syndrome' OR 'discontinuation syndrome' OR 'discontinuation symptoms', AND 'SSRI' OR 'serotonin' OR 'antidepressant' OR 'paroxetine' OR 'fluoxetine' OR 'sertraline' OR 'fluvoxamine' OR 'citalopram' OR 'escitalopram'. The electronic research literature databases included CINAHL, the Cochrane Library, PubMed and Web-of-Science from inception of each database to July 2014.

Results

There were 15 randomized controlled studies, 4 open trials, 4 retrospective investigations, and 38 case reports. The prevalence of the syndrome was variable, and its estimation was hindered by a lack of case identification in many studies. Symptoms typically occur within a few days from drug discontinuation and last a few weeks, also with gradual tapering. However, many variations are possible, including late onset and/or longer persistence of disturbances. Symptoms may be easily misidentified as signs of impending relapse.

Conclusions

Clinicians need to add SSRI to the list of drugs potentially inducing withdrawal symptoms upon discontinuation, together with benzodiazepines, barbiturates, and other psychotropic drugs. The term 'discontinuation syndrome' that is currently used minimizes the potential vulnerabilities induced by SSRI and should be replaced by 'withdrawal syndrome'. © 2015 S. Karger AG, Basel.

Для цитирования: Fava Giovanni A, Gatti Alessia, Belaise Carlotta, Guidi Jenny, Offidani Emanuela. Withdrawal Symptoms after Selective Serotonin Reuptake Inhibitor Discontinuation: A Systematic Review.. Psychotherapy and psychosomatics. 2015. DOI: 10.1159/000370338.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.